Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 103, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 4:35 PM EDT for 4 counties in Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 5, 2012, 5:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:24 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
804
WUUS52 KJAX 052035
SVRJAX
GAC001-005-069-161-052115-
/O.NEW.KJAX.SV.W.0103.120605T2035Z-120605T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT TUE JUN 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
NORTHERN APPLING COUNTY IN SOUTHEAST GEORGIA
EXTREME NORTHERN BACON COUNTY IN SOUTHEAST GEORGIA
NORTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 515 PM EDT
* AT 436 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SNIPESVILLE...OR 11 MILES SOUTHWEST OF HAZLEHURST...
AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAZLEHURST...GRAHAM...BAXLEY...SURRENCY AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3191 8222 3190 8216 3166 8218 3170 8285
3180 8285 3184 8280 3186 8278 3186 8276
3190 8271 3194 8228
TIME...MOT...LOC 2036Z 269DEG 30KT 3180 8273
$$
PETERSON1 follow-up statement
659
WWUS52 KJAX 052108
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT TUE JUN 5 2012
GAC001-005-069-161-052115-
/O.CON.KJAX.SV.W.0103.000000T0000Z-120605T2115Z/
JEFF DAVIS GA-APPLING GA-BACON GA-COFFEE GA-
508 PM EDT TUE JUN 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN COFFEE...EXTREME NORTHERN BACON...NORTHERN APPLING AND
JEFF DAVIS COUNTIES...
AT 508 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BAXLEY...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURRENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3191 8222 3190 8216 3166 8218 3170 8285
3180 8285 3184 8280 3186 8278 3186 8276
3190 8271 3194 8228
TIME...MOT...LOC 2108Z 269DEG 30KT 3179 8233
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:25 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 2:25 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT TUE JUN 5 2012 ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR SE GA AND PARTS OF NE FL... .TONIGHT...COLD FRONT LOCATED NEAR ALTAMAHA RIVER IN SE GA EARLY THIS AFTERNOON WITH SEVERE STORMS ERUPTING. FRONTAL BOUNDARY WILL SAG S INTO SE GA THIS AFTERNOON AND EVENING WITH SEVERE THREAT SHIFTING S INTO EXTREME NE FL BY EARLY EVENING. SOME STORMS WILL PRODUCE DAMAGING WINDS AND LARGE HAIL...WITH A WEAKENING TREND EXPECTED THIS EVENING WITH LOSS OF HEATING. .SHORT TERM...WEDNESDAY THROUGH FRIDAY...MODERATE NW FLOW ALOFT WILL PERSIST THROUGH THURSDAY WITH IMPULSES ROTATING SE INTO THE AREA. SURFACE FRONT WILL SAG S INTO NE FL ON WEDNESDAY AND THURSDAY WITH LIKELY POPS CONTINUING WITH LOCALLY HEAVY RAINFALL POSSIBLE AS GULF MOISTURE INCREASES SOUTH OF FRONTAL BOUNDARY. SEVERE AFTERNOON AND EVENING STORMS WILL ALSO BE POSSIBLE. HIGH TEMPERATURES SHOULD BE A LITTLE BELOW CLIMO THE NEXT TWO DAYS DUE TO EXPECTED CLOUD COVER AND PRECIP. DRIER AIR WILL MOVE INTO SE GA ON FRIDAY AS UPPER TROUGH AXIS OVER THE EASTERN U.S. SHIFTS INTO THE WESTERN ATLANTIC AND RIDGING BUILDS IN FROM THE WEST. .LONG TERM...SATURDAY THROUGH TUESDAY...MODELS SHOW UPPER RIDGE OVER THE AREA THIS WEEKEND AND THEN SHIFTING EAST EARLY NEXT WEEK. WILL KEEP FORECAST DRY WITH NEAR AVERAGE TEMPERATURES. && .AVIATION...NUMEROUS STORMS WILL CONTINUE ACROSS SE GA AND MOVE INTO NE FL DURING THE LATE AFTERNOON/EARLY EVE. HAVE TEMPO GROUPS FOR TS...MVFR...GUSTY WINDS AT SSI BETWEEN 18Z-22Z...AT JAX...CRG...VQQ BETWEEN 20Z-23Z. WILL ALSO CONTINUE WITH SHRA AND VCTS INTO THE EVE TIL AROUND 04Z DUE TO FRONT DRIFTING SOUTH INTO THE AREA. STORMS EXPECTED TO BE MORE SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE AND HAVE VCTS WITH CB AT GNV AND CONTINUING INTO THE EVE. && .MARINE...WINDS EXPECTED TO INCREASE AGAIN TONIGHT OFFSHORE AS FRONT SAGS SOUTH TOWARDS THE AREA AND HAVE AN EXERCISE CAUTION GOING FOR THE OFFSHORE WATERS THRU WEDNESDAY NIGHT. WINDS DECREASE THURSDAY AS FRONT MOVES INTO THE AREA. MAIN CONCERN FOR THE AFTERNOON AND EVE WILL BE FOR SCATTERED TO NUMEROUS STORMS THAT WILL BE MOVING OFFSHORE SOME OF WHICH COULD BE STRONG OR SEVERE. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 87 67 90 / 70 60 40 20 SSI 73 84 72 82 / 70 70 60 40 JAX 71 87 69 87 / 60 70 60 50 SGJ 74 87 72 85 / 40 60 50 60 GNV 72 87 70 89 / 50 70 50 70 OCF 73 87 71 89 / 40 60 50 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/PETERSON/
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1240 PM EDT TUE JUN 5 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-061000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1240 PM EDT TUE JUN 5 2012 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM... ...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND IN THE WATCH COUNTY NOTIFICATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Local storm report, Jun 5, 3:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 3 NNW BRUNSWICK 31.18N 81.49W
06/05/2012 E1.00 INCH GLYNN GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON PARKWOOD DRIVE IN
BRUNSWICK.
&&
MZSpecial weather statement, Jun 5, 3:50 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EDT TUE JUN 5 2012 GAZ136-151-152-052030- BRANTLEY-PIERCE-WAYNE- 350 PM EDT TUE JUN 5 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE...SOUTHEASTERN PIERCE AND NORTHERN BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES WEST OF HORTENSE...OR 8 MILES SOUTHEAST OF PATTERSON...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PATTERSON...RAYBON... HORTENSE AND WAYNESVILLE THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3144 8176 3122 8177 3124 8218 3141 8218 TIME...MOT...LOC 1950Z 267DEG 20KT 3132 8202 NELSON
Local storm report, Jun 5, 3:55 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 5 N BRUNSWICK 31.21N 81.48W
06/05/2012 E0.50 INCH GLYNN GA TRAINED SPOTTER
PEA TO HALF INCH HAIL FELL ON CARTERET ROAD IN BRUNSWICK.
&&
MZSpecial weather statement, Jun 5, 4:03 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT TUE JUN 5 2012
GAZ153-154-165-166-052045-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
403 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN...EASTERN GLYNN AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...
AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER DOCK JUNCTION...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK
JUNCTION...BRUNSWICK...BOYS ESTATE...COUNTRY CLUB ESTATES...GLYNN
HAVEN...ST. SIMONS...SEA ISLAND AND JEKYLL ISLAND THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
3113 8134 3113 8138 3111 8139 3101 8140
3108 8167 3136 8158 3132 8142 3128 8139
3129 8131 3127 8125 3125 8125
TIME...MOT...LOC 2003Z 292DEG 26KT 3119 8148
NELSONSpecial weather statement, Jun 5, 4:08 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT TUE JUN 5 2012
GAZ132>135-052100-
APPLING-BACON-COFFEE-JEFF DAVIS-
408 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
WESTERN APPLING...NORTHWESTERN BACON AND NORTHERN COFFEE COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES NORTHWEST OF PRIDGEN...OR 16 MILES
NORTHEAST OF FITZGERALD...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON...
SNIPESVILLE...WEST GREEN...DENTON...HAZLEHURST...PINE GROVE AND
GRAHAM THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3191 8240 3156 8249 3160 8306 3167 8300
3177 8300 3179 8299 3179 8287 3182 8284
3184 8280 3186 8278 3186 8276 3191 8269
3193 8268
TIME...MOT...LOC 2008Z 280DEG 29KT 3184 8300
PETERSONSpecial weather statement, Jun 5, 4:34 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT TUE JUN 5 2012
GAZ152-052100-
BRANTLEY-
434 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM
EDT...
AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ATKINSON...OR 4 MILES
EAST OF NAHUNTA...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND NAHUNTA...HICKOX...ATKINSON AND
WAYNESVILLE THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3126 8176 3117 8178 3111 8185 3110 8191
3117 8205 3131 8193
TIME...MOT...LOC 2034Z 270DEG 20KT 3121 8191
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:56 PM EDT | Special Weather Statement | JAX | Ware | 34 min |
| Jun 5, 1:15 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 45 min |
| Jun 5, 1:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 5, 1:28 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 47 min |
| Jun 5, 1:43 PM EDT | Special Weather Statement | JAX | Appling | 47 min |
| Jun 5, 1:56 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Jun 5, 1:59 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Jun 5, 2:03 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn | 39 min |
| Jun 5, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| Jun 5, 2:11 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 49 min |
| Jun 5, 2:33 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:48 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Wayne | 42 min |
| Jun 5, 2:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 5, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 44 min |
| Jun 5, 3:17 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jun 5, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 23 min |
| Jun 5, 3:50 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Jun 5, 4:03 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Jun 5, 4:08 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Jun 5, 4:34 PM EDT | Special Weather Statement | JAX | Brantley | 26 min |
| Jun 5, 4:47 PM EDT | Special Weather Statement | JAX | Echols | 28 min |
| Jun 5, 5:15 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 5, 6:02 PM EDT | Special Weather Statement | JAX | Clinch | 28 min |
| Jun 5, 6:37 PM EDT | Special Weather Statement | JAX | Clinch | 23 min |
| Jun 5, 6:55 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.